# SDR ASAA0873540

- Difficulty date: September 17, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143A81108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL PLATE FAYING SURFACE ANCHOR NUT AREA CORROSION NOTED.  FWD CARGO DOOR SILL PLATE REPLACED WITH NEW PART IAW B737 700 SRM 51 40 02 REFER TO PARTIAL WORK FOR DETAILS.
